# SDR ABXA9500579

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Component: Grimes, 60030431
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND COCKPIT EMERGENCY LIGHTS VERY DIM.  REPLACED EMERGENCY LIGHT BATTERIES IAW DC-9 SUPP MM 33-53-0.  OPS CHECKED GOOD.
